# SDR UIEA2019020803151

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,428 hours, 24,328 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FORWARD FUEL PUMP EICAS MSG ( PERFORMED OPS TEST OF LEFT FORWARD FUEL PUMP, ALL CHECKS OK NO FAULTS OR EICAS MSG AS PER AMM 28-22-00 )
